# SDR 96ZZZM795

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54337
- Make and model: Boeing 727231
- Aircraft serial: 20491
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR DID NOT EXTEND.  CYCLED LANDING GEAR.  LUBRICATED NOSE LANDING GEAR TRUNNIONS AND DRAG BRACE.  NOSE LANDING GEAR CHECKED NORMAL.
